| Model Number |
1009566 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient faced issue with infusion set fell off during use on and no date of event was mentioned.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.Request was performed for additional information including lot number; however, lot number was not provided.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545.Manufacturing site: 3003442380.